• question-icon

    Does Lithium interact with Remeron?

default
Posted on Fri, 21 Jul 2017 in Mental Health
Question: Take 15 remeron and 900 lithium feel horrible down from 30 remeron
doctor
Answered by Dr. Seikhoo Bishnoi 44 minutes later
Brief Answer:
This could be due to using Lithium with Remeron

Detailed Answer:
Hello thanks for asking from HCM

I can understand your concern. Since how many days you are taking these medicines? Yu were regularly taking Remeron 30 and the dose was reduced to 15. Using Remeron with Lithium resulted in hypotension and this could be the cause of the symptoms you are having. This hypotension is probable cause of unsteady gate you are having.

Please take a glass of juice with little salt in this and this will help in improving the blood pressure.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 44 minutes later
I am afraid of these meds I now have very bad floaters in my eyes NEVER had this before how do I get off these meds
doctor
Answered by Dr. Seikhoo Bishnoi 3 hours later
Brief Answer:
Reduce the doses gradually.

Detailed Answer:
Hello thanks for asking again

You can reduce Remeron dose to 7.5 mg after taking 15 mg for one to two weeks. The 7.5 mg dose cab be stopped after two more weeks.

The doses of Lithium if you want to stop can also be reduced gradually. You can reduce Lithium dose to 600 mg for next two weeks followed by 450 for two more weeks and then 300 mg for two more weeks followed by halving the dose to 150 mg for two more weeks and then stopping the drugs completely. The gradual dose reduction would prevent any withdrawal symptoms. You can discuss with your doctor to reduce the doses of these drugs.

Thanks and Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5181 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Withdrawal symptoms?

doctor1 MD

Hi.My docter told me to stop taking Epilim immediately, as I am trying to get pregnant and am 41 years old. He says the drug is VERY dangerous and...

doctor1 MD

my mother has had a stroke a month ago .she is 83 years old . she was given olimelt by a doctor but later on her neuro physician kept the medicine...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months....

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Seikhoo Bishnoi
  • Q - Sight problem. Taking pregabalin for fibromyalgia. Should I stop...

  • Q - Found mucus and pus cell in stool test. Suggested to go for colonoscopy...

  • Q - Suffering from erectile dysfunction. Taking paroxetine and sustimax....

  • Q - On medication for clinical depression. What diet should I take to reduce...

  • Q - Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...

  • Q - Trying to quit tobacco. What should I do for this?

  • Q - Taking clozazepam. Safe and easy method to stop taking this medicine?

  • Q - Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...

  • Q - Aderall induced psychosis. How long will the effects last?

  • Q - Started getting panic attack after taking mucinex dm. Cause for concern?

backtotop2